# SDR SWAA2022041884654

- Difficulty date: March 16, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N947WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36924
- Aircraft time: 38,976 hours, 23,532 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR PILOT SEAT TRACK INB FWD HAS SEVERAL SPOTS OF CORROSION. / [01] OK TO INSTALL NEW SEAT TRACK.;[02] INSTALLED COCKPIT FLOOR PILOT SEAT TRACK INB FWD; AS PER REF: B737 AMM 25-11-11-400-801.;[03] VERIFIED INSTALLATION.
